MAUDE Adverse Event Report: ARTHREX, INC. 10.5 MM FLIP CUTTER II; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 10.5 MM FLIP CUTTER II; MANUAL INSTR, GENERAL SURGICAL
Model Number 10.5 MM FLIP CUTTER II
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/16/2025, it was reported by a distributor via (b)(4) that an ar-1204af-105 flipcutters tip broke.This occurred during an acl reconstruction where the retrograde drill entered the femoral condyle 5 mm and broke at its tip.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
10.5 MM FLIP CUTTER II
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21343635
Report Number1220246-2025-00324
Device Sequence Number9079297
Product Code HWE
UDI-Device Identifier00888867004122
UDI-Public(01)00888867004122(11)220101(17)261231(10)2004118330
Combination Product (Y/N)N
Initial Reporter CountryBL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10.5 MM FLIP CUTTER II
Device Catalogue NumberAR-1204AF-105
Device Lot Number2004118330
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown